# SDR AALA20020213

- Difficulty date: March 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH LIGHTING SYSTEM AT 2HJ INOPERATIVE.  RESEATED CONNECTOR UNDER SEAT 2HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
